RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 5, Pages 1124–1136 (Mi izv983)  

This article is cited in 2 scientific papers (total in 2 papers)

Differential operators of infinite order with symbols of Gevrey class

O. V. Odinokov


Abstract: Differential operators of infinite order with symbols that are infinitely differentiable functions (of Gevrey class) in some domain in $\mathbf R^n$ are considered. With the help of such operators a generalized Fourier transform of infinitely differentiable functions is constructed. For these operators a criterion for the of solvability of the Cauchy problem in some subclasses of exponential functions is proved. The results are similar to those of Dubinskii [1] for differential operators of infinite order with symbols analytic in some Runge domain in $\mathbf C^n$.

Full text: PDF file (2906 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:2, 1085–1096

Bibliographic databases:

UDC: 517.955.2+517.547
MSC: 35R50, 47F05
Received: 18.04.1990

Citation: O. V. Odinokov, “Differential operators of infinite order with symbols of Gevrey class”, Izv. Akad. Nauk SSSR Ser. Mat., 55:5 (1991), 1124–1136; Math. USSR-Izv., 39:2 (1992), 1085–1096

Citation in format AMSBIB
\Bibitem{Odi91}
\by O.~V.~Odinokov
\paper Differential operators of infinite order with symbols of Gevrey class
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 5
\pages 1124--1136
\mathnet{http://mi.mathnet.ru/izv983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1149890}
\zmath{https://zbmath.org/?q=an:0777.47027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39.1085O}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 2
\pages 1085--1096
\crossref{https://doi.org/10.1070/IM1992v039n02ABEH002238}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JZ92300007}


Linking options:
  • http://mi.mathnet.ru/eng/izv983
  • http://mi.mathnet.ru/eng/izv/v55/i5/p1124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Odinokov, “Differential operators of infinite order in some spaces of entire functions”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 347–361  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. O. V. Odinokov, “Integral representation of entire functions and differential operators of infinite order”, Izv. Math., 59:4 (1995), 839–846  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:167
    Full text:67
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019